The Stacks project

Bibliography entry Joyet

author
Joyet, Pierre
title
Poulebèques de modules quasi-cohérents
year
1996
journal
Comm. Algebra
volume
24
number
3
pages
1035–1049
url
https://dx.doi.org/10.1080/00927879608825619

@ARTICLE{Joyet,
    AUTHOR = "Joyet, Pierre",
    TITLE = "Pouleb\`eques de modules quasi-coh\'erents",
    JOURNAL = "Comm. Algebra",
    VOLUME = "24",
    YEAR = "1996",
    NUMBER = "3",
    PAGES = "1035--1049",
    URL = "https://dx.doi.org/10.1080/00927879608825619"
}

      

This item is referenced in 1 tag:

  • in Section 78.5: Formal glueing of quasi-coherent modules